Producción científica
Buscar por:
Lista
Publicación |
M. Martín Suárez
and
F.J. Merí De La Maza,
"EXTREMELY NON-COMPLEX BANACH SPACES", CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol.9
, 797-802, 2011
|
M. Martín Suárez
and
F.J. Merí De La Maza,
"EXTREMELY NON-COMPLEX BANACH SPACES", Central European Journal of Mathematics, vol.9
, 797-802, 2011
|
P. Koszmider , M. Martín Suárez
and
F.J. Merí De La Maza,
"ISOMETRIES ON EXTREMELY NON-COMPLEX BANACH SPACES", JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, vol.10
, 325-348, 2011
|
P. Koszmider-, M. Martín Suárez
and
F.J. Merí De La Maza,
"ISOMETRIES ON EXTREMELY NON-COMPLEX BANACH SPACES", Journal of the Institute of Mathematics of Jussieu, vol.10
, 325-348, 2011
|
M. Martín Suárez, F.J. Merí De La Maza, M. Popov-
and
B. Randrianantoanina-,
"NUMERICAL INDEX OF ABSOLUTE SUMS OF BANACH SPACES", Journal of Mathematical Analysis and Applications, vol.375
, 207-222, 2011
|
M. Martín Suárez, F.J. Merí De La Maza, M. Popov
and
B. Randrianantoanina ,
"NUMERICAL INDEX OF ABSOLUTE SUMS OF BANACH SPACES", JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS , vol.375
, 207-222, 2011
|
M. Martín Suárez, F.J. Merí De La Maza
and
M. Popov ,
"ON THE NUMERICAL INDEX OF REAL LP( MU) SPACES", ISRAEL JOURNAL OF MATHEMATICS , vol.184
, 183-192, 2011
|
M. Martín Suárez, F.J. Merí De La Maza
and
M. Popov-,
"ON THE NUMERICAL INDEX OF REAL LP(MU) SPACES", Israel Journal of Mathematics, vol.184
, 183-192, 2011
|
|
Última actualización del SICA: 10/01/2024